# SDR QXEA200700161

- Difficulty date: February 12, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 19,095 hours, 27,497 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Unknown
- Location: Windshield Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2255 - LEFT WINDSHIELD HOT CAUTION ILLUMINATED WHEN NORM SELECTED.  FOLLOWING PROCEDURES AND WARM UP SELECTED CAUTION EXTINGUISHED.  MAINTENANCE COMPLIED WITH OPERATIONAL CHECK OF THE CAPTAINS AND FIRST OFFICER WINDSHIELD HEATING SYSTEM IAW DHC-8-200 AMM TASK 30-41-00-710-801.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
